# SDR AALA201801049020

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 76,626 hours, 9,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE FLOOR EMERGENCY LIGHT WAS BROKEN.   REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05.  TESTED OKAY.
